# SDR SWAA2021042258205

- Difficulty date: March 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOORBOARD 241ZF HAS DAMAGED UPPER SURFACE PLIES / DUE TO THE EXTENT OF DAMAGE ON AFT PASSENGER CABIN FLOORBOARD 241ZF; REPLACED FLOORBOARD 241ZF IAW SRM 51-10-02-0G-0 PAR 9A(1); AND AIPC 53-21-00-26 ITEM 76. 56563U 23MAR21
